Volume 8, Issue 1
Uniqueness of Generalized Solutions for a Quasilinear Degenerate Parabolic System

Zhuoqun Wu & Hongjun Yuan

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 89-96.

Published online: 1995-08

Preview Full PDF 242 940
Export citation
  • Abstract

In this paper we study the uniqueness of generalized solutions for a class of quasilinear degenerate parabolic systems arising from dynamics of biological groups. The results obtained give an answer to a problem posed by A.S. Kalashnikov [1].

  • Keywords

Uniqueness weak solution quasilinear degenerate parabolic system

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

hjy@jlu.edu.cn (Hongjun Yuan)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-89, author = {Wu , Zhuoqun and Yuan , Hongjun }, title = {Uniqueness of Generalized Solutions for a Quasilinear Degenerate Parabolic System}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {1}, pages = {89--96}, abstract = { In this paper we study the uniqueness of generalized solutions for a class of quasilinear degenerate parabolic systems arising from dynamics of biological groups. The results obtained give an answer to a problem posed by A.S. Kalashnikov [1].}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5642.html} }
TY - JOUR T1 - Uniqueness of Generalized Solutions for a Quasilinear Degenerate Parabolic System AU - Wu , Zhuoqun AU - Yuan , Hongjun JO - Journal of Partial Differential Equations VL - 1 SP - 89 EP - 96 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5642.html KW - Uniqueness KW - weak solution KW - quasilinear degenerate parabolic system AB - In this paper we study the uniqueness of generalized solutions for a class of quasilinear degenerate parabolic systems arising from dynamics of biological groups. The results obtained give an answer to a problem posed by A.S. Kalashnikov [1].
Zhuoqun Wu & Hongjun Yuan . (2019). Uniqueness of Generalized Solutions for a Quasilinear Degenerate Parabolic System. Journal of Partial Differential Equations. 8 (1). 89-96. doi:
Copy to clipboard
The citation has been copied to your clipboard